Brooke, J.A., Busch, Paul and Pearson, D.B. (2002) Commutativity up to a factor of bounded operators in complex Hilbert space. Proceedings of the Royal Society of London. Series A, Mathematical and Physical Sciences, 458 (2017). pp. 109-118. ISSN 1364-5021Full text not available from this repository.
We explore commutativity up to a factor, AB = uBA, for bounded operators in a complex Hilbert space. Conditions on the possible values of the factor u are formulated and shown to depend on spectral properties of the operators involved. Commutativity up to a unitary factor is considered for pairs of self-adjoint operators. Examples of non-trivial realizations of such commutation relations are given.
|Academic Units:||The University of York > Mathematics (York)|
|Depositing User:||York RAE Import|
|Date Deposited:||19 Feb 2009 14:55|
|Last Modified:||27 Apr 2010 09:36|
|Publisher:||The Royal Society|
Actions (login required)